International Journal of Scientific and Research Publications

IJSRP, Volume 9, Issue 3, March 2019 Edition [ISSN 2250-3153]


On m-Derivation of BCI-Algebras with Special Ideals in BCK-Algebras
      Hail Suwayhi . H, Abu baker, Ismail Mustafa Mohd
Abstract: We collect some important concepts on BCK,BCI and BCL-algebras which are useful to develop the main results in subsequent topics. The left-right m-derivation of a BCI-algebra is introduced, and some related properties are investigated. Using the idea of regular m-derivation , we give characterizations of a p-semi-simple BCI-algebra .We introduce the useful properties of m-derivation in BCI-algebras and commutative and maximal ideals in BCK-algebras .

Reference this Research Paper (copy & paste below code):

Hail Suwayhi . H, Abu baker, Ismail Mustafa Mohd (2019); On m-Derivation of BCI-Algebras with Special Ideals in BCK-Algebras; International Journal of Scientific and Research Publications (IJSRP) 9(3) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.9.03.2019.p8704
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.